# SDR FDEA202512032218

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777F
- Aircraft serial: 40684
- Aircraft time: 29,326 hours, 4,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED FOUND EMERGENCY DOME LIGHT INOP.   RELAMPED EMERGENCY DOME LIGHT AND PERFORMED  TEST  PER AMM 33-51-07-2,TEST NORMAL.A/C OK FOR SVC.
